RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 389–397 (Mi tmf4275)  

This article is cited in 2 scientific papers (total in 2 papers)

Percus–Yevick type approximations and the Ising model

V. L. Kuz'min


Abstract: For the Ising model with short range, approximations similar to the Percus–Yevick approximation are constructed. It is shown that among them one can select a complete class of approximations, call Percus–Yevick type approximations, which can be solved exactly. Near the critical point, the solution thus obtained gives the classical values of the critical indices. It is shown that one can readily construct an approximation of the Percus–Yevick type with an equation of state satisfying the scaling hypothesis.

Full text: PDF file (749 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 863–868

Received: 25.11.1975

Citation: V. L. Kuz'min, “Percus–Yevick type approximations and the Ising model”, TMF, 28:3 (1976), 389–397; Theoret. and Math. Phys., 28:3 (1976), 863–868

Citation in format AMSBIB
\Bibitem{Kuz76}
\by V.~L.~Kuz'min
\paper Percus--Yevick type approximations and the Ising model
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 389--397
\mathnet{http://mi.mathnet.ru/tmf4275}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 863--868
\crossref{https://doi.org/10.1007/BF01029180}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4275
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p389

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Sysoev, A. V. Chalyi, “Integral equations for radial distribution function with effective allowance for long-range interaction”, Theoret. and Math. Phys., 44:2 (1980), 725–732  mathnet  crossref  mathscinet  isi
    2. V. L. Kuz'min, “Small-parameter series for the surface tension in a lattice model”, Theoret. and Math. Phys., 76:3 (1988), 961–967  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:234
    Full text:92
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019